# SDR AALA201807189030

- Difficulty date: July 16, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 58,306 hours, 21,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CREW REPORTS EMERGENCY LIGHT LENS BROKEN AT L-1 DOOR FRAME. MAINTENANCE REPLACED EMERGENCY LIGHT LENS AT L-1 DOOR AREA AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-18.
